# SDR FDEA202410101465

- Difficulty date: October 10, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 98,730 hours, 21,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO - FORWARD CARGO DOOR LOWER AFT DOOR JAMB DOUBLER FOUND   CHAFFED AT STATION 1002.3 LONGERON -40 RIGHT TO LONGERON -41 RIGHT. FORWARD CARGO - FORWARD CARGO DOOR LOWER AFT DOOR JAMB AT STATION 1002.3   LONGERON -40 RIGHT TO LONGERON -41 RIGHT CHAFFED / CRACKED DOUBLER REPAIRED AS   PER MD-11 SRM 53-00-15-2R FIGURE 202 REPAIR 8. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100. INITIAL INSPECTION TO BE CARRIED OUT AT 4000 FLIGHT CYCLES WITH REPETITIVE   INSPECTION AT EVERY 4000 FLIGHT CYCLES AS PER SRM 53-00-15-2R TABLE 201 FIGURE   202/REPAIR 8.
